# SDR C2XA06SH030

- Difficulty date: March 7, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 8,938 hours, 7,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE T-REINFORCEMENT ON STR 19L WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EMB 145 SRM 53-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
